# SDR QXEA2018122400461

- Difficulty date: December 17, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 11,367 hours, 12,173 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210117
- Condition: Corroded
- Location: Nr 10
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT RAIL #10 FROM FSX-39.00 -X10.50 Y9.250 IS CORRODED. REMOVED SEAT RAIL #10 FROM FSX -39.00 - FSX 10.50 AT Y9.250 IAW SRM 51-42-05-00-01, 51-41-05-00-01 AND 51-40-15-02-01. INSTALLED SEAT RAIL #10 FROM FSX -39.00 -FSX 10.50 AT Y9.250 IAW SRM 51-42-05-00-01, 51-41-05-00-01 AND 51-40-15-02-01.
